# SDR AALA201905029018

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 51,643 hours, 31,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3279
- Condition: Faulty
- Location: Cabin
- Part time: 47,240 hours, 29,218 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EXTERIOR LIGHTS FAULT ILLUMANATED ON TEST. REMOVED AND REPLACED EPSU IAW AMM 33-51-38. OPS TEST GOOD.
